# SDR IXXA060092S

- Difficulty date: October 4, 2004
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND RIGHT WING INBOARD FLAP LOWER SURFACE HAS SEVERAL DENTS BETWEEN STATION XW15 AND XW45.  REMOVED DAMAGED SKIN.  FABRICATED REPAIR PARTS.  PERFORMED HOT BOND TO DAMAGED AREA IAW DC8 SRM 57-1-0, 51-1-9, 51-1-5 AND 51-1-8.
